# SDR IPXA10159129

- Difficulty date: April 5, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- Aircraft time: 8,340 hours, 5,134 cycles
- Engine: Pwa PW4158
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:3C,  RT WING INBD FLAP UPPER SKIN IS GOUGED IN 5 PLACES APPROX 18IN FWD OF RUB STRIP.  REMOVED DAMAGE, FABRICATED AND INSTALLED EXTERNAL PLATE IAW SRM 57-50-00 FIG 208 AND EO A300-5750-37322-A.
